100% Same
Salt CompositionEffectivenessStrength
with Substitute Medicine
Chlorpheniramine Maleate 2mg + Phenylephrine 5mg
Chlorpheniramine Maleate 2mg + Phenylephrine 5mg (same for both)
You Searched
Sinarest-AF Plus Syrup
Sinarest-AF Plus Syrup
₹67
Our Recommendation
Cheston AF 2/5mg Syrup 60ml
2,116+ Customers trust this
WHO GMP Certified
Assured by
Cheston AF 2/5mg Syrup 60ml
Assured by
2,116+ trust this
WHO GMP Certified
PlatinumRx is dedicated to delivering dependable and trustworthy information to empower our customers. However, the information presented here is solely for general informational purposes and should not be utilized for diagnosing, preventing, or treating health issues. It is not intended to establish a doctor-patient relationship or serve as a substitute for professional medical advice.